I'm writing from Turkey. My dad has colon cancer. He had a surgery 11 month ago, some parth of large intestine ,near to rectum, was taken.Cancer was on 3rd stage. He had 28 radiotheraphy and 10 chemotheraphy,he'll have 2 more chemo.But he has so much pain in his intestine. Is this pain going to stop after chemo finish or going to continue forever? Please help me ,
I am not sure that I understand why he is having pain. Radiation therapy can cause pain in the rectum and in the anal canal, due to inflammation, but this usually resolves within a couple of weeks after finishing radiation therapy.
Your Dad should certainly ask his Oncologist or/and his Surgeon about the cause of this pain, and about any treatments that might be available to treat it.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Colon Cancer , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.